# SDR AWXA9600689

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7700 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM AT BS 312, LBL 10 TO BL 0.  REMOVED TOP CHORD FROM FLOOR BEAM AT BS 312, LBL 19 TO RBL 15 AND SPLICED IN MANUFACTURED TOP CHORD, IAW SRM 53-10-51.  (M)
